# SDR AU001062

- Difficulty date: October 6, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Washer
- Part number: 170571
- Condition: Missing
- Location: Mlg
- Part time: 1,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR NR 2 WHEEL BEARING ANTI-ROTATION WASHER MISSING. WASHER WAS FOUND IN THE WHEEL CLEANUP BASKET DURING CLEANING OF THE WHEEL PRIOR TO A TIRE CHANGE. THE WHEEL HAD BEEN REMOVED TWO DAYS BEFORE AND THIS PROMPTED AN INVESTIGATION DURING WHICH THE NEWLY FITTED WHEEL WAS REMOVED AND THE LACK OF WASHER DISCOVERED. THE WHEEL, AXLE AND BRAKE WERE INSPECTED FOR DAMAGE WITH NO FAULT FOUND. PERSONNEL/MAINTENANCE ERROR.
